MathSciNet Relay Station
MathSciNet bibliographic data
MR1203228 11F33 (11F41 11F75)
Hida, Haruzo $p$-ordinary cohomology groups for ${\rm SL}(2)$ over number fields. Duke Math. J. 69 (1993), no. 2, 259–314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement